About This Item
ParAzar Plus contains Orphenadrine Citrate and Paracetamol. Orphenadrine Citrate is a skeletal muscle relaxant. It acts on the central nervous system to produce muscle relaxant effects. Paracetamol is used to treat pain and reduce fever.
Each ParAzar Plus tablet contains Orphenadrine Citrate BP 35 mg and Paracetamol BP 450 mg. Each package contains 2 blister packs of 10 yellow, caplet shaped tablets each with a break line on one side and ‘Awa’ (Awamedica monogram) on the other side.